# SDR SCNA99740

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT INTERIOR FUSELAGE STA 385 BL 18R FLOOR SUPPORT.  REMOVED CORROSION IAW B727 511006.  REMOVED FLOOR SUPPORT FROM BS 385 RBL 18 PER SRM 513002.  FABRICATED NEW SUPPORT FROM BAC 15064417 PER SAMPLE.  TREATED PER SRM 511002.  PRIMED PER MM 512002.  INSTALLED PER MM 513002.
